# SDR AC2A116734

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- Aircraft time: 18,640 hours
- Engine: Allsn 250C30S
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Bearing
- Condition: Rough
- Location: Gyro
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO REMOVED FOR ROUGH BEARINGS AND LOUD NOISE.
